# SDR USAA980014

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 37,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AT THE FASTENER STATION 328 FLOORBEAM RBBL 12 ON FRAME.  CORROSION TASK NR C 53-107-02.  INSTALLED REPLACEMENT T-CAP SPLICE PER TYPICAL REPAIR DOCUMENT 53-10-03.  (M)
